# SDR F3LA2022063000066

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 05526
- Aircraft time: 30,776 hours, 12,116 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: B372BBM0104
- Part serial: Q00136029169
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DISCREPENCY:MAJOR VIBRATION IN AFT GALLEY WAS "UNDER THE FEET AND FELT VERTICAL. ON DESCANT FA'S REPORTED VIBRATION GOT WORSE. SPEED WAS CONSTANT 280KTS. 
CORRECTIVE ACTION: MX ACTION REF LP207661 FOR SEC2 MX C/W ELEVATOR & RUDDER FREE PLAY CHECKS GOOD. NO DEFECTS FOUND AT THIS TIME. ALL MOVEMENTS ARE WITHIN LIMITS AC OK TO CONTINUE REF TSM 27-20-00-810-802-A & TSM 27-30-00-810-850-A
